100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 250mg + Phenylephrine 5mg
Chlorpheniramine Maleate 2mg + Paracetamol (Acetaminophen) 250mg + Phenylephrine 5mg (same for both)
You Searched
Zukacold Oral Suspension
Zukacold Oral Suspension
₹70
Our Recommendation
Aldrex Plus Ds 2/250/5mg Syrup 60ml
716+ Customers trust this
WHO GMP Certified
Assured by
Aldrex Plus Ds 2/250/5mg Syrup 60ml
Assured by
716+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.